Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having nausea, headache, lower back pain. Planning for baby. Taking duphaston. Is it pregnancy?

hi doctor.. am merried since 6yrs,now past 4months am plaing to periods regular 4 days i will get late .last jan10th i got my period,this month till now i dint get,i did my pregnancy spot test its -ve.i hve nausea ,head ache, low back pain .i went gyn-doctor he gve me tab duphaston 1 bd -5days,i fineshed .5days,still now i dint get my period...if there is any chance to pregnant?please reply me..
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Just by symptoms and delaying of date we cannot confirm the pregnancy.
You better go for blood test for pregnancy or ultrasound which can rule out the possibility of pregnancy and can also find out the possible cause for your delayed periods.
If the pregnancy ruled out, then in the next cycle you trace your fertile period with kit and plan intercourse around that time which will increase the possibility of pregnancy.
Take care.
Answered: Thu, 28 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor